Exponential convergence of time-delay systems in the presence of bounded disturbances

Nam, P.T., Pathirana, P.N. and Trinh, H. 2012, Exponential convergence of time-delay systems in the presence of bounded disturbances, Journal of optimization theory and applications, vol. 157, no. 3, pp. 843-852.

Attached Files
Name Description MIMEType Size Downloads

Title Exponential convergence of time-delay systems in the presence of bounded disturbances
Author(s) Nam, P.T.
Pathirana, P.N.
Trinh, H.
Journal name Journal of optimization theory and applications
Volume number 157
Issue number 3
Start page 843
End page 852
Total pages 10
Publisher Springer
Place of publication Berlin, Germany
Publication date 2012-12-12
ISSN 0022-3239
1573-2878
Keyword(s) bounded disturbances
exponential convergence
time-delay systems
Language eng
Field of Research 090602 Control Systems, Robotics and Automation
Socio Economic Objective 861604 Integrated Systems
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30051074

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 61 Abstract Views, 11 File Downloads  -  Detailed Statistics
Created: Thu, 07 Mar 2013, 12:39:08 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.